# SDR HNAA2012111601055

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 53,305 hours, 59,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 85210004002
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH GOOSENECKS SHOW CORROSION AT TOP EDGE OF PAX DOOR STEP ASSY.  REMOVED PAX DOOR STEP ASSY, INSTALLED NEW PAX DOOR STEP ASSY IAW MM 52-10-00.
